# SDR 2006UALA00564

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 53,676 hours, 15,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREAS OF DAMAGE FOUND FROM STATIONS 600 TO 620 ON LEFT SIDE BETWEEN STRINGERS 15L AND 20L.  CAUSE OF DAMAGE - AIRCRAFT IMPACTED BY JETWAY AT DOOR 2L.  SKIN AND FRAME DAMAGE WERE CUT OUT AND DOUBLERS INSTALLED PER EVA-60167 AND EVA-60176.
